# SDR USAA920071214

- Difficulty date: November 25, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 64,504 hours, 44,719 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C18 CHECK, CRACKED FRAME, BS 727E, S8L - S9L.  REPAIRED FRAME, BS 727E, S8L - S9L IAW USAIRWAYS TYPICAL REPAIR 53-10-20E.
